Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 715054, 26 pages
http://dx.doi.org/10.1155/2013/715054
Research Article

Convergence Rates in the Law of Large Numbers for Arrays of Banach Valued Martingale Differences

Trade and Event Management, School of Economics, Beijing International Studies University, Beijing 100024, China

Received 15 July 2013; Accepted 18 September 2013

Academic Editor: Dumitru Motreanu

Copyright © 2013 Shunli Hao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shunli Hao, “Convergence Rates in the Law of Large Numbers for Arrays of Banach Valued Martingale Differences,” Abstract and Applied Analysis, vol. 2013, Article ID 715054, 26 pages, 2013. https://doi.org/10.1155/2013/715054.